# SDR SWAA084427

- Difficulty date: August 9, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 73,656 hours, 69,523 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 6545833
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND COCKPIT FLOOR SKIN CRACKED AT BS 248.8, RBL 25.5.  REPAIRED FLOOR SKIN PER SRM & ER.
